Aleve PM Naproxen Sodium Caplets - 40 Count
Loading..
Active Ingredients: In Each Caplet: Diphenhydramine Hydrochloride (25 mg), Naproxen Sodium (220 mg) (Naproxen [200 mg]) (NSAID). Purposes: Nighttime Sleep Aid, Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Carnauba Wax, FD&C Blue 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Purified Water, Talc, Titanium Dioxide.
Pain Reliever/Nighttime Sleep Aid, Caplets

Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCL, 25 mg. Pain reliever/nighttime sleep aid. Sleep aid plus 12 hour pain relieving strength of Aleve. Caplets (capsule shaped tablets). Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST). Made in Germany.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this products; take more or for a longer time than directed. Do not use: if you have ever had an allergic reaction to any other pain reliever/fever reducer; unless you have time for a full night
Directions Directions: Do not take more than directed. Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours. If taken with food, this product may take longer to work.
About the Producer Bayer Consumer Care
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.